Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Salhi, S. and Garcia-Villoria, A. (2012) An Adaptive Search for the Response Time Variability Problem. Journal of the Operational Research Society , 63 (5). pp. 597-605. ISSN 0160-5682 . (The full text of this publication is not available from this repository)

Salhi, S. and Garcia-Villoria, A. (2011) An adaptive Search for the Response Time Variability Problem1. Journal of the Operational Research Society , 63 . pp. 597-605. ISSN (2012) 63, 597–605. doi:10.1057/jors.2011.46; Published online 13 July 2011. (Full text available)
[img]
Preview

This list was generated on Fri Apr 18 19:38:28 2014 BST.